AF Association
13,240 members16,116 posts

Anyone else feeling constantly tired and on Verapamil ?

I have been on Verapamil 240 mg a day for about 6-7 months and the tiredness is getting me down. I take the two tablets in the morning as advised by the cardio, but I can fall asleep around 1-2pm and again 9pm!!

It had not occurred to me to take them at night though, until Kenthynne's query. Any comments gratefully received!

4 Replies
oldestnewest

Hi GranJan, please speak to either your GP or cardiologist. If the dosage isn't working for you, you may be able to have the dose lowered or try a different medication. Different medications affect different people in different ways. Sometimes it takes some trial and error to find one that works perfectly for you. Good luck!

Reply

Thank you so much for your reply. I will go back to my GP , as I do feel that I just might be on too high a dose, my heart beat often feels too slow and heavy. Jan

Reply

Verapamil made me feel very ill, as I was already in heart failure unbeknownst to them at the time (although I thought so and that verapamil was contradictory to heart failure). Had to come off it immediately.

Reply

Thank you Auntie Crazy. I hope your situation has improved rapidly since coming off Verapamil?

Now I am starting a cold, so we will see how much that affects the situation here!

I'm dreading it;

I always react badly, but now with AF ................!

Reply

You may also like...